Facebook Pixel

Birth control weird periods?

By June 1, 2016 - 4:07pm
Rate This

started Trinessa Lo birth control pills on May 8th. I then got my period on May 14th while on active pills. My period continued for about two weeks, maybe even a little longer. Then I had a break with little to no spotting and about 2 days with nothing at all. It is now June 1st, I am on my 3rd day of placebo pills, and I am now having another period. The thing is, ideally, my period wasn't supposed to start until the 11th. So I'm 10 days early! I haven't had sex, just attempted penetration but no ejaculation at all.. plus my doctor said I would be protected after 2 weeks but I waited 3 to fool around. What's going on? :(

Add a Comment1 Comments


Hi Alexusann3333,

Thank you for your question.

Birth control can make your periods lighter, or cause you to miss periods or have less or more frequent, so what are experiencing is known to be common.

I hope this helps.
Be well,

June 1, 2016 - 9:39pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!